Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 115, NWS Green Bay, WI

July 18, 2007Brown County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 18, 2007, 3:39 PM CDT for Brown County, Wisconsin. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2007, 3:39 PM CDT (20:39 UTC)
Expired
Jul 18, 2007, 4:14 PM CDT
In force
35 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

County Brown County, WI

The radar

The Green Bay radar (KGRB), 12 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 3:49 PM CDTHAIL 1Green Bay, WIAT BAY BEACH WILDLIFE SANCTUARY. ALSO TREE DOWN WITH STRONG TSTORM WIND.
Jul 18, 3:55 PM CDTTSTM WND DMGGreen Bay, WITREES...LIMBS AND POWER LINES DOWN ON EAST SHORE DRIVE EAST OF BAY BEACH PARK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 1:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.7 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1211 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 182039
SVRGRB
WIC009-182130-
/O.NEW.KGRB.SV.W.0115.070718T2039Z-070718T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
339 PM CDT WED JUL 18 2007

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BROWN COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 430 PM CDT

* AT 337 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
  THUNDERSTORMS PRODUCING DAMAGING WINDS.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 9 MILES WEST OF GREEN BAY TO GREEN BAY
  TO 12 MILES EAST OF GREEN BAY...AND MOVING SOUTH AT 15 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  DENMARK BY 420 PM...

THIS STORM HAS PRODUCED DESTRUCTIVE WINDS IN SUAMICO AND MAY DO SO 
AGAIN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS

LAT...LON 4461 8798 4461 8798 4459 8798 4459 8802
      4456 8802 4454 8794 4462 8787 4463 8777
      4433 8777 4432 8788 4424 8789 4427 8816
      4458 8819

$$

RDM
2 follow-up statements
000 
WWUS53 KGRB 182057
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
355 PM CDT WED JUL 18 2007

WIC009-182130-
/O.CON.KGRB.SV.W.0115.000000T0000Z-070718T2130Z/
BROWN-
355 PM CDT WED JUL 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR BROWN COUNTY...

AT 354 PM...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING LARGE HAIL...AND DAMAGING WINDS.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DE PERE TO POLAND TO
9 MILES EAST OF HUMBOLDT...OR ALONG A LINE EXTENDING FROM GREEN BAY
TO 9 MILES SOUTHEAST OF GREEN BAY TO 8 MILES NORTHWEST OF KEWAUNEE...
MOVING SOUTHEAST AT 20 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  POLAND AND BELLEVUE BY 400 PM...
  LANGES CORNERS BY 415 PM...
  SHIRLEY BY 420 PM...

THIS STORM HAS PRODUCED DAMAGING WINDS AND LARGE HAIL AT THE GREEN 
BAY WILDLIFE SANCTUARY AROUND 345PM AND MAY DO SO AGAIN. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.


LAT...LON 4461 8798 4461 8798 4459 8798 4459 8802
      4456 8802 4454 8794 4462 8787 4463 8777
      4433 8777 4432 8788 4424 8789 4427 8816
      4458 8819

$$

RDM
000 
WWUS53 KGRB 182114
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
414 PM CDT WED JUL 18 2007

WIC009-182124-
/O.CAN.KGRB.SV.W.0115.000000T0000Z-070718T2130Z/
BROWN-
414 PM CDT WED JUL 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR BROWN COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE 
WEAKENED...BUT GUSTY WINDS...SMALL HAIL AND HEAVY RAIN ARE STILL 
POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4461 8798 4461 8798 4459 8798 4459 8802
      4456 8802 4454 8794 4462 8787 4463 8777
      4433 8777 4432 8788 4424 8789 4427 8816
      4458 8819

$$

RDM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:48 AM CDT, 11 hours 51 minutes earlier.

Area forecast discussion, Jul 18, 3:48 AM CDT, 11 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
348 AM CDT WED JUL 18 2007

.SYNOPSIS...LARGE SCALE PATTERN HIGHLY AMPLIFIED...WITH STG RIDGE
EXTENDING NWD ALONG THE ROCKIES. A SHARP TROF WAS LOCATED OFF THE
WEST COAST. A LARGER AND DEEPER TROF WAS CENTERED OVER ERN CANADA...
AND EXTENDED SWD INTO THE ERN CONUS. THE PATTERN SHOULD GRADUALLY
LOSE SOME AMPLITUDE AS THE NRN PORTION OF THE UPR RIDGE LEANS EWD
AND BECOMES ORIENTED FM CO TO HUDSON BAY BY LATE IN THE WEEKEND. A
BROADENING OF THE RIDGE NEXT WK WL RESULT IN THE MAIN WESTERLIES
RETREATING ALMOST TOTALLY INTO CANADA.

WARM AND HUMID CONDITIONS TDA WL BE REPLACED BY COOLER AND MUCH
DRIER AIR AS CANADIAN SFC HIGH BUILDS SWD IN THE WAKE OF STG
SHRTWV DIGGING INTO THE BASE OF THE ERN UPR TROF. READINGS...AND
LIKELY HUMIDITIES...WL TREND UPWARD LATER IN THE FCST PERIOD AS
THE UPR RIDGE EXPANDS OVER THE AREA.

SOME OF THE FCST AREA WL GET SIG RAIN THE NEXT 24 HRS...THROUGH
COVERAGE PROBABLY WON/T BE COMPLETE. THEN AT LEAST SEVERAL DAYS OF
DRY WX EXPECTED AS CANADIAN HIGH BUILDS INTO AND THEN LINGERS OVER
THE RGN. RISING UPR HEIGHTS WL NOT BE FAVORABLE FOR PCPN LATER IN
THE FCST PERIOD...THOUGH A FEW OF THE MED RANGE MODELS HINTED THAT
WK REMNANTS OF CURRENT ERN CONUS TROF COULD RETROGRADE BACK INTO
THE AREA LATE. IF THAT OCCURS...AND ODDS ARE PROBABLY LESS THAN
50/50 THAT IT WL...IT COULD BRING SCT DIURNAL CONVECTION LATER
NEXT WK. OVERALL THOUGH...LITTLE PCPN APPEARS LIKELY AFTER TNGT.
&&

.SHORT TERM...TDA/TNGT/THU. STILL A TOUGH PCPN FCST AS DIFFICULT TO
LOCK ONTO AND TRACK FEATURES LIKELY TO TRIGGER CONVECTION. MCS
WITH TRAINING CELLS PRODUCING DANGEROUS FLASH FLOODING SITN OVER
FAR SW WI/NE IA/NW IL SHOULD KEEP THE MAIN FRONT LOCKED SW OF THE
AREA TDA. STILL...ENOUGH MOISTURE ALREADY ACRS THE AREA AND THERE
WL BE SOME SUN TDA...SO ATM SHOULD BECOME QUITE UNSTABLE BY AFTN.
EVEN WK DISTURBANCES RIDING SEWD IN NWLY UPR FLOW LIKELY TO
TRIGGER STORMS...SO WENT WITH SCT TSRA ACRS THE AREA DURING THE
AFTN.

CANADIAN HIGH BUILDING SEWD WL PUSH A COLD FRONT ACRS THE AREA
TNGT. FRONTAL SYSTEM STILL GETTING ORGANIZED...AND WK AND VERY
CHAOTIC PRESSURE PATTERN FM NW WI NWWD INTO SWRN ONTARIO MAKES IT
DIFFICULT TO GET A GOOD HANDLE ON FEATURE RIGHT NOW. GFS TIMING
OF FEATURE IS QUICKER...AND LEANED IN THAT DIRECTION ONLY BECAUSE
GFS MORE LIKELY TO HAVE A BETTER HANDLE ON THE OVERALL PATTERN.
EVEN THROUGH FRONT WL COME ACRS THE AREA AT NGT THERE SHOULD BE
ENOUGH INSTABILITY TO GENERATE TSRA. CARRIED SCT TSRA INTO THE
EVENING...THEN STARTED TO TAPER THINGS DOWN LATER TNGT. LINGERED
LOW CHC POPS OVER THE S/SE INTO EARLY THU.

SPC PLACED ABOUT THE SRN 1/2 OF THE FCST AREA IN THE DAY 1 SLGT
RISK OF SVR WX. GIVEN THE EXPECTED INSTABILITY AND NWLY UPR FLOW
STRENGTHENING WITH HEIGHT AND PRODUCING STRAIGHT LINE
HODOGRAPHS...CANNOT RULE SVR OUT ANYWHERE IN THE FCST AREA.
THREAT DOES NOT LOOK WIDESPREAD/HIGH ENOUGH TO INCLUDE EXPLICIT
SVR IN THE GRIDS/ZONES ATTM...BUT WL MENTION IN THE MORNING HWO.
WL ALSO MENTION HVY RAINFALL GIVEN THE HIGH PWATS AND TRAINING OF
STORMS THAT/S BEEN OCCURRING.

DRIER AIR WL SURGE INTO THE AREA THU BEHIND THE FRONT. WENT WITH
BLEND OF MAV/MET TEMPS. ALSO INCREASED THE WINDS AS THERE SHOULD BE
PRETTY DEEP MIXING AND THE FCST AREA WL BE JUST TO THE RIGHT OF THE
STG VORT DIGGING SEWD TOWARD THE LOWER GREAT LAKES.

.LONG TERM...THURSDAY NIGHT THROUGH SUNDAY NIGHT.

THIS PART OF THE FORECAST IS EXPECTED TO REMAIN FREE OF
PRECIPITATION AS A 500 MB RIDGE EXPANDS TO COVER THE WESTERN HALF
OF THE CONUS. THE RIDGE FLATTENS A BIT LEAVING SOUTHERN CANADA IN
NEARLY ZONAL FLOW WITH WEAK UPPER FLOW ACROSS THE STATES.

SURFACE HIGH PRESSURE NEAR LAKE WINNIPEG IS FORECAST TO SLIDE
SOUTHEAST INTO THE REGION ON THURSDAY NIGHT. THE HIGH WILL HOLD
SWAY THROUGH SUNDAY NIGHT. THIS WILL LEAD TO MOSTLY CLEAR/PARTLY
CLOUDY CONDITIONS WITH TEMPERATURES STARTING OUT BELOW NORMAL
UNTIL SURFACE FLOW SHIFTS MORE TO THE SOUTH/SOUTHEAST. DO NOT
EXPECT HIGHS TO BE MUCH ABOVE NORMAL THROUGH SUNDAY AS THE
STRONGEST WARM ADVECTION WILL BE WEST OF THE AREA UNTIL THE EARLY
PART OF THE WORK WEEK.
&&

.AVIATION...VLIFR CIGS AND VSBYS SCT ACRS THE FCST AREA EARLY THIS
MORNING. EXPECT CONDITIONS TO IMPROVE AFTER DAYBREAK. WL LIKELY
TRY TO PICK OUT MOST LIKELY TIME FOR TSRA LATER TDA AND THEN LIMIT
TS TO THOSE TIME WITH THE 12Z TAFS. BUT THERE WL BE A RISK OF TSRA
ACRS THE AREA WELL INTO TNGT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SKOWRONSKI/MG
Hazardous weather outlook, Jul 18, 11:20 AM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1120 AM CDT WED JUL 18 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191130-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1120 AM CDT WED JUL 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE AREA THIS
AFTERNOON AND THIS EVENING. SOME OF THE STORMS COULD BE SEVERE.
THE PRIMARY RISK IS OF DAMAGING WIND GUSTS...BUT HAIL TO 1 INCH IN
DIAMETER AND HEAVY RAINFALL ARE ALSO POSSIBLE. THE GREATEST RISK
OF SEVERE WEATHER WILL BE BETWEEN 100 PM AND 1000 PM.

SOME OF THE THUNDERSTORMS MAY ALSO CONTAIN LOCALLY HEAVY RAIN
AND PRODUCE PONDING OF WATER ON ROADWAYS AND SOME STREET FLOODING
IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND THIS
EVENING.

LMZ521-522-541>543-564-191130-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
1120 AM CDT WED JUL 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS
EVENING. SOME OF THE STORMS COULD PRODUCE DANGEROUS WIND GUSTS...
HAIL TO 1 INCH IN DIAMETER AND HEAVY RAINFALL. THE GREATEST RISK
OF SEVERE WEATHER WILL BE BETWEEN 100 PM AND 1000 PM.

AREAS OF DENSE FOG MAY ALSO REDUCE VISIBILITIES TO LESS THAN
A QUARTER OF A MILE ALONG THE COASTAL WATERS OF LAKE MICHIGAN
THIS AFTERNOON AND THIS EVENING. ANY FOG SHOULD DISSIPATE
OVERNIGHT AS DRIER AIR MOVES INTO THE REGION ON GUSTY NORTH WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED THURSDAY.

ECKBERG

In the hours before

Local storm report, Jul 18, 2:57 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
257 PM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     2 N WAUPACA             44.37N 89.06W
07/18/2007                   WAUPACA            WI   TRAINED SPOTTER

            LARGE TREE BRANCHES DOWN...UP TO 8 INCHES OF DIAMETER.

&&
Local storm report, Jul 18, 3:04 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
304 PM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     HAIL             5 E WAUPACA             44.34N 88.96W
07/18/2007  E0.75 INCH       WAUPACA            WI   AMATEUR RADIO

            ALSO A NON-ROTATING WALL CLOUD.

&&
Local storm report, Jul 18, 3:13 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
313 PM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     TSTM WND GST     3 SW SOBIESKI           44.68N 88.10W
07/18/2007  E60 MPH          OCONTO             WI   TRAINED SPOTTER

&&
Local storm report, Jul 18, 3:16 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
316 PM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     HAIL             WEYAUWEGA               44.31N 88.93W
07/18/2007  E0.88 INCH       WAUPACA            WI   AMATEUR RADIO

&&
Local storm report, Jul 18, 3:24 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
324 PM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     1 E WAUPACA             44.34N 89.04W
07/18/2007                   WAUPACA            WI   TRAINED SPOTTER

            SEVERAL TREES SNAPPED INCLUDING 2 FT DIAMETER TREE.
            OTHERS UPROOTED. ALONG HWY 54.

&&
Local storm report, Jul 18, 3:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
333 PM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     SUAMICO                 44.63N 88.05W
07/18/2007                   BROWN              WI   TRAINED SPOTTER

            TREES DOWN. WINDS ESTIMATED 60 MPH BY SPOTTER.

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 7:10 PM CDTSevere Thunderstorm WarningGRBLincoln35 min
Jul 18, 1:38 PM CDTSevere Thunderstorm WarningGRBMarathon, Shawano52 min
Jul 18, 1:58 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca47 min
Jul 18, 2:05 PM CDTMarine Weather StatementGRB85 min
Jul 18, 2:30 PM CDTSevere Thunderstorm WarningGRBWaupaca45 min
Jul 18, 2:54 PM CDTSevere Thunderstorm WarningGRBBrown, Oconto51 min
Jul 18, 3:07 PM CDTSevere Thunderstorm WarningGRBWaupaca, Waushara, Winnebago53 min
Jul 18, 3:11 PM CDTSpecial Marine WarningGRB34 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.